# SDR ASOA05004

- Difficulty date: December 28, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT COVER AND TRIM AT THE SERVICE DOOR WERE FOUND BROKEN.  MAINTENANCE IS REMOVING AND REPLACING THE EMERGENCY EXIT LIGHT ASSEMBLY AT THE SERVICE DOOR. (K)
